can accutane cause hallucinations?

ive been on accutane for 5 months and came off it about 3 weeks ago. and throughout the medication ive been experiencing hallucinations... hearing and seeing stuff.... i do have depression but am on meds for it... i was wondering if accutane can cause this and how long till its out of my system.

2 Answers

Relevance
  • 10 years ago
    Favorite Answer

    Accutane has been reported to cause psychosis, which can include visual and auditory hallucinations. If you noticed these hallucinations only after starting Accutane, then it is the likely cause. The half life of Accutane is about 24 hours, therefore it will take a few days for it to completely clear from your system.

    Source(s): Physician
  • 10 years ago

    Accutane has been blamed for many severe reactions in its users.

    Please report this to the doctor who prescribed it for you.

    Adverse effects from prescription medications are always a possibility.

    Source(s): Medical Assistant
Still have questions? Get your answers by asking now.